MAUDE Adverse Event Report: LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD VERSAPULSE POWERSUITE; POWERED LASER SURGICAL INSTRUMENT
Model Number 0638-807-01
Medical Device Problem Codes Smoking (1585); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, the blast shield was burnt and burning smell was noticed.There was no patient involved.
 
Additional Manufacturer Narrative
Initial reporter phone e1: corrected.The console was serviced at the customer site.There was a strange odor, confirming the reported smoking allegation.The debris shield was burned and was replaced, resolving the issue.Overall operation of the console confirmed no abnormalities.A labeling review was performed.There is no indication that the device was not used in accordance with the instruction for use.
 
Event or Problem Description
It was reported that, during procedure, the blast shield was burnt and burning smell was noticed.The procedure was completed without replacing the device.There were no patient complications.

Brand Name
VERSAPULSE POWERSUITE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22118485
Report Number2124215-2025-35098
Device Sequence Number12551928
Product Code GEX
UDI-Device Identifier07290109146225
UDI-Public(01)07290109146225(11)181011(10)410
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0638-807-01
Device Catalogue Number0638-807-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer05/29/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date06/23/2025
Date Device Manufactured10/11/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown